What are Sudafed Sinus Max Strength Capsules?
Sudafed Sinus Max Strength Capsules help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains.
The capsules contain:
- Paracetamol is an analgesic and antipyretic which helps to relieve pain and fever
- Caffeine is a stimulant to help combat tiredness and to help increase the pain relief
- Phenylephrine hydrochloride is a decongestant.
How to take Sudafed Sinus Max Strength Capsules
- For oral use only.
- Do not take more medicine than the label tells you to.
- Take with a glass of water. Do not chew.
Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours as required.
- Do not take more than eight capsules (4 doses) in any 24 hours period.
- Leave at least 4 to 6 hours between doses.
- If you do not get better, talk to your doctor or pharmacist.
- Do not take for more than 3 days unless advised by your doctor.
What do Sudafed Sinus Max Strength Capsules contain?
The active ingredients in Sudafed Sinus Max Strength Capsules are 500 mg Paracetamol, 25 mg Caffeine and 6.1 mg Phenylephrine hydrochloride per capsule.
Free UK Delivery on all orders over £40 - Delivery within 2-5 working days
Standard UK Delivery - £2.89 - Delivery within 2-5 working days